MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 44MM O.D. SIZE EE POROUS UNCEMENTED WITH CLUSTER HOLES SHELL USE WITH EE LINERS; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 44MM O.D. SIZE EE POROUS UNCEMENTED WITH CLUSTER HOLES SHELL USE WITH EE LINERS; PROSTHESIS, HIP
Catalog Number 00875304401
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the liner wouldn't fit inside the cup.In the process of inserting, the acetabular wall was fractured.As a result, the patient will need to undergo another procedure to correct the adverse event.No further intervention has been reported to date.There is no further information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 00875200628, item name: hxpe liner elevated ee28, lot # 66817052.00-6250-065-15, item name: trilogy bone scr 6.5x15, lot # j7733806.00-6250-065-25, item name: trilogy bone scr 6.5x25, lot # j7758932.00-6250-065-20, item name: trilogy bone scr 6.5x20, lot # j7680223.G2: foreign: india.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d9; g3; h2; h3; h4; h6.Visual examination of the returned product identified the shell has scratches and nicks are present all around the internal surfaces and top flat rim of the shell.Outside diameter of rim has scratches as well.No other damage was noted during visual evaluation.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Unable to confirm complaint.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
44MM O.D. SIZE EE POROUS UNCEMENTED WITH CLUSTER HOLES SHELL USE WITH EE LINERS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21976118
Report Number0001822565-2025-01275
Device Sequence Number12579110
Product Code JDI
UDI-Device Identifier00889024150096
UDI-Public(01)00889024150096(17)330805(10)66137592
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00875304401
Device Lot Number66137592
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11
Outcome Attributed to Adverse Event Other;
Patient SexFemale